| Model Number |
MMT-523NAP |
| Medical Device Problem Codes |
Mechanical Problem (1384); Device Difficult to Program or Calibrate (1496); Obstruction of Flow (2423); Battery Problem (2885); Power Problem (3010)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
07/11/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).Currently it is unknown whether or not the device may have caused or contributed to the event as no product has been returned.No conclusion can be drawn at this time.We therefore consider this report complete to the best of our knowledge.
Event or Problem Description
The customer reported via phone call that the buttons were harder to press of insulin pump.The customer's blood glucose value was unknown.The customer was also reported that insulin pump had rejected new batteries, random and unexplained no delivery alarms, motor was grinding, lost data and settings, battery lasts 6 days to 1.5 week.The insulin pump will not be returned for analysis.